MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX TRANSTAR BLOOD SAMPLE KIDS KIT; ARTERIAL BLOOD SAMPLING KIT

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX TRANSTAR BLOOD SAMPLE KIDS KIT; ARTERIAL BLOOD SAMPLING KIT
Catalog Number MX9543
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the tubing was cracked, resulting in air in the line and leakage. there was unknown patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Corrected : d3 - mfg establishment name and g1 - contact office establishment name thirty nine(39) unused devices were effect and two devices were tested for evaluation.The tubing was cracked resulting in air in the line and leaked (air line/ leaking) was confirmed through the device analysis, since 2 out of 35 returned samples leaked.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
MEDEX TRANSTAR BLOOD SAMPLE KIDS KIT
Common Device Name
ARTERIAL BLOOD SAMPLING KIT
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key21573499
Report Number1526863-2025-00014
Device Sequence Number8347134
Product Code CBT
UDI-Device Identifier10351688503091
UDI-Public(01)10351688503091(17)271028(10)6053188
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K070340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX9543
Device Lot Number6053188
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown